# SDR DALA2015031902284

- Difficulty date: March 18, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N918DH
- Make and model: Doug MD-90-30
- Aircraft serial: 53553
- Aircraft time: 30,403 hours, 13,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1344-1364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL CRACKS ON INTERCOSTAL BETWEEN FLOOR BEAMS STA 1344 TO 1364.  REPLACED INTERCOSTAL IAW ERA 533320-14, REV O.
